# SDR F3LA2021012800005

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 55,012 hours, 23,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 3390
- Condition: Failed
- Location: Emergency Lights
- Part time: 40,716 hours, 19,842 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FAILED REMOVED AND REPLACED EPSU EMERGENCY POWER SUPPLY UNIT.  OPERATIONS CHECK OK, IAW AMM 33-51-38-400-001-A.
